# SDR 9703129751

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47115
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Terminal
- Condition: Broken
- Location: Pitot Heat
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PITOT HEAT OFF LIGHT REMAINED ILLUMINATED CONTINUOUSLY FOR FIFTEEN MINUTES THEN STARTED TO FLICKER.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND TERMINAL AT S3-83 BROKEN OFF.  REPAIRED TERMINAL, SYSTEM OPERATIONAL CHECK OK.
